Analytic joint spectral radius in a solvable Lie algebra of operators

Tom 144 / 2001

Daniel Beltiţă Studia Mathematica 144 (2001), 153-167 MSC: Primary 47A13; Secondary 17B30, 28B05. DOI: 10.4064/sm144-2-4

Streszczenie

We introduce the concept of analytic spectral radius for a family of operators indexed by some finite measure space. This spectral radius is compared with the algebraic and geometric spectral radii when the operators belong to some finite-dimensional solvable Lie algebra. We describe several situations when the three spectral radii coincide. These results extend well known facts concerning commuting $n$-tuples of operators.

Autorzy

  • Daniel BeltiţăInstitute of Mathematics
    “Simion Stoilow"
    of the Romanian Academy
    P.O. Box 1-764
    RO-70700 Bucureşti, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek